just have the good sense not to screw around with this crap!
Please, for the children, DON’T BE STUPID!
The FDA recently added a warning to gonadotropin-releasing hormone (GnRH) agonists—known to most as “puberty blockers”—after having identified a serious potential side effect for some that may cause a dangerous surge of spinal fluid pressure in the brain, that can cause headaches, nausea, double vision, and even permanent vision loss.
The FDA identified 6 cases in females ages 5-12 years old who were diagnosed with pseudotumor cerebri after taking GnRH agonists.
… Researchers have also found that puberty blockers stunted the height and impaired the bone mass density of children who wished to change gender. There is also evidence that puberty blockers have an adverse impact on cognitive functioning in children, with two studies finding that IQ may drop as a result of the medication. But perhaps most alarming, when a child takes puberty blockers at Tanner stage 2 (the first signs of puberty) and proceeds to cross-sex hormones, they will be sterilized (never able to have children) and never be able to achieve an orgasm.
How would YOU feel as a parent if your child were permanently gorked because of what you had done to them?
I thought you parents were supposed to protect them!